zbMATH — the first resource for mathematics

Baxter algebras and combinatorial identities. II. (English) Zbl 0319.05008

05A19 Combinatorial identities, bijective combinatorics
13B99 Commutative ring extensions and related topics
08B20 Free algebras
Full Text: DOI
[1] Roger H. Farrell, Notes on a combinatorial theorem of Bohnenblust, Duke Math. J. 32 (1965), 333 – 339. · Zbl 0229.05019
[2] Barry Mitchell, Theory of categories, Pure and Applied Mathematics, Vol. XVII, Academic Press, New York-London, 1965. · Zbl 0136.00604
[3] Gian-Carlo Rota, On the foundations of combinatorial theory. I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340 – 368 (1964). · Zbl 0121.02406 · doi:10.1007/BF00531932 · doi.org
[4] Gian-Carlo Rota, Baxter algebras and combinatorial identities. I, II, Bull. Amer. Math. Soc. 75 (1969), 325 – 329; ibid. 75 (1969), 330 – 334. · Zbl 0192.33801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.